RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 374–383 (Mi jsfu496)  

This article is cited in 2 scientific papers (total in 2 papers)

On a class of $A$-analytic functions

Azimbai Sadullaev, Nasridin M. Jabborov

National University of Uzbekistan, Vuzgorodok, Tashkent, 100174, Uzbekistan

Abstract: We consider $A$-analytic functions in case when $A$ is anti-holomorphic function. In paper for $A$-analytic functions the integral theorem of Cauchy, integral formula of Cauchy, expansion to Taylor series, expansion to Loran series, Picard's big theorem and Montel's theorem are proved.

Keywords: $A$-analytic function, integral theorem of Cauchy, integral formula of Cauchy, Taylor series, Loran series, Picard's big theorem, Montel's theorem.

DOI: https://doi.org/10.17516/1997-1397-2016-9-3-374-383

Full text: PDF file (133 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 10.05.2016
Received in revised form: 06.06.2016
Accepted: 01.07.2009
Language:

Citation: Azimbai Sadullaev, Nasridin M. Jabborov, “On a class of $A$-analytic functions”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 374–383

Citation in format AMSBIB
\Bibitem{SadZha16}
\by Azimbai~Sadullaev, Nasridin~M.~Jabborov
\paper On a class of $A$-analytic functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 374--383
\mathnet{http://mi.mathnet.ru/jsfu496}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-374-383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000013}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu496
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Zhabborov, “Morera’s theorem and functional series in the class of $A$-analytic functions”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 50–59  mathnet  crossref
    2. N. M. Zhabborov, T. U. Otaboev, Sh. Ya. Khursanov, “Neravenstvo Shvartsa i formula Shvartsa dlya $A$-analiticheskikh funktsii”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 637–649  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:128
    Full text:84
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019